MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TACROLIMUS REAGENT KIT; ENZYME IMMUNOASSAY, TRACROLIMUS

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TACROLIMUS REAGENT KIT; ENZYME IMMUNOASSAY, TRACROLIMUS
Catalog Number 09P42-20
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a1 patient identifier complete information: (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed discrepant alinity i tacrolimus results for a patient with the date of birth on (b)(6) 2007.The following results were provided: the results were provided included multiple sids for the same patient.(customer provided tacrolimus reference range 5-15 ng/ml) on (b)(6) 2024, sid: (b)(6), result = <2.0 ng/ml, on (b)(6) 2024, result = 13.2 ng/ml, on (b)(6) 2024, result = 18.5 ng/ml, on (b)(6) 2024, result = 44.2 ng/ml, on (b)(6) 2024, result = 15.4 ng/ml, on (b)(6) 2024, result = 13.7 ng/ml, on (b)(6) 2024, result = 2.9 ng/ml, on (b)(6) 2024, result = 11.2 ng/ml, on (b)(6) 2024, result = 16.5 ng/ml, on (b)(6) 2024, result = 29.7 ng/ml, on (b)(6) 2024, result = 7.4 ng/ml, on (b)(6) 2024, result = 14.3 ng/ml, on (b)(6) 2024, result = 12.4 ng/ml, on (b)(6) 2024, result = 5.1 ng/ml, on (b)(6) 2024, result = 6.4 ng/ml, on (b)(6) 2024, result = 6.4 ng/ml, on (b)(6) 2024, result = 3.8 ng/ml, on (b)(6) 2024, result = 3.8 ng/ml, on (b)(6) 2024, result = 3.4 ng/ml, on (b)(6) 2024, result = 3.4 ng/ml, on (b)(6) 2024, result = 2.2 ng/ml, on (b)(6) 2024, result = 2.2 ng/ml, on (b)(6) 2024, result = 3.2 ng/ml, on (b)(6) 2024, result = 3.2 ng/ml, on (b)(6) 2024, result = <2 ng/ml, on (b)(6) 2024, result = 5.6 ng/ml, on (b)(6) 2024, result = 5.4 ng/ml, on (b)(6) 2024, result = 7.5 ng/ml, on (b)(6) 2024, result = 6.1 ng/ml, on (b)(6) 2024, result = 3.5 ng/ml, on (b)(6) 2024, result = 6.5 ng/ml, on (b)(6) 2024, result = 14.2 ng/ml, on (b)(6) 2024, result = <2.0 ng/ml, on (b)(6) 2024, result = <2.0 ng/ml, on (b)(6) 2024, sid: (b)(6), result = <2.0 ng/ml, on (b)(6) 2024, result = 5.2 ng/ml, on (b)(6) 2024, result = 8.5 ng/ml, on (b)(6) 2024, result = 17.7 ng/ml, on (b)(6) 2024, sid: (b)(6), result = 7.8 ng/ml, on (b)(6) 2024, sid: (b)(6), result = 27.7 ng/ml, on (b)(6) 2024, sid: (b)(6), result = 3.6 ng/ml, on (b)(6) 2024, sid: (b)(6), result = 20.4 ng/ml, on (b)(6) 2024, result = 11.3 ng/ml, on (b)(6) 2024, result = 10.5 ng/ml, on (b)(6) 2024, sid: (b)(6), result = 6.0 ng/ml, on (b)(6) 2024, sid: (b)(6), result = 10.6 ng/ml, on (b)(6) 2024, sid: (b)(6), result = 5.3 ng/ml, on (b)(6) 2024, sid: (b)(6), result = 2.1 ng/ml, on (b)(6) 2024, sid: (b)(6), result = 4.8 ng/ml, on (b)(6) 2024, sid: (b)(6), result = 8.7 ng/ml, on (b)(6) 2024, sid: (b)(6), result = 6.0 ng/ml, on (b)(6) 2024, sid: (b)(6), result = 4.3 ng/ml, on (b)(6) 2024, sid: (b)(6), result = 6.6 ng/ml, on (b)(6) 2024, sid: (b)(6), result = 6.9 ng/ml, on (b)(6) /2024, sid: (b)(6), result = 8.1 ng/ml, on (b)(6) 2024, sid: (b)(6), result = 2.1 ng/ml , on (b)(6) 2024, sid: (b)(6), result = 2.1 ng/ml, on (b)(6) 2024, sid: (b)(6), result = 2.1 ng/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for discrepant alinity i tacrolimus results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and in house testing.Data and information provided by the customer were reviewed.Return testing was not completed as returns were not available.The ticket search by lot indicates that the reagent lot performs as expected for this product.The ticket trending review did not identify an increase in complaint activity.In house accuracy testing was completed with a retained kit of the complaint lot.All validity and acceptance criteria were met, which indicates acceptable product performance.Customer issue was not confirmed.Device history review was performed on lot 65269fp00, which did not show any potential non-conformances, deviations, or non-conformances.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, no systemic issue or deficiency of the alinity i tacrolimus reagent lot 65269fp00 was identified.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed discrepant alinity i tacrolimus results for a patient with the date of birth (b)(6) 2007.The following results were provided: the results were provided included multiple sids for the same patient.(customer provided tacrolimus reference range 5-15 ng/ml) on (b)(6) 2024, sid (b)(6) result = <2.0 ng/ml.On (b)(6) 2024 result = 13.2 ng/ml, on (b)(6) 2024 result = 18.5 ng/ml, on (b)(6) 2024 result = 44.2 ng/ml, on (b)(6) 2024 result = 15.4 ng/ml, on (b)(6) 2024 result = 13.7 ng/ml, on (b)(6)2024 result = 2.9 ng/ml, on (b)(6)2024 result = 11.2 ng/ml, on (b)(6) 2024 result = 16.5 ng/ml, on (b)(6) 2024 result = 29.7 ng/ml, on (b)(6) 2024 result = 7.4 ng/ml, on (b)(6) 2024 result = 14.3 ng/ml, on (b)(6) 2024 result = 12.4 ng/ml, on (b)(6) 2024 result = 5.1 ng/ml, on (b)(6) 2024 result = 6.4 ng/ml, on (b)(6) 2024 result = 6.4 ng/ml, on (b)(6) 2024 result = 3.8 ng/ml, on (b)(6) 2024 result = 3.8 ng/ml, on (b)(6) 2024 result = 3.4 ng/ml, on (b)(6) 2024 result = 3.4 ng/ml, on (b)(6) 2024 result = 2.2 ng/ml, on (b)(6) 2024 result = 2.2 ng/ml, on (b)(6) 2024 result = 3.2 ng/ml, on (b)(6) 2024 result = 3.2 ng/ml, on (b)(6) 2024 result = <2 ng/ml, on (b)(6) 2024 result = 5.6 ng/ml, on (b)(6) 2024 result = 5.4 ng/ml, on (b)(6) 2024 result = 7.5 ng/ml, on (b)(6) 2024 result = 6.1 ng/ml, on (b)(6) 2024 result = 3.5 ng/ml, on (b)(6) 2024 result = 6.5 ng/ml, on (b)(6) 2024 result = 14.2 ng/ml, on (b)(6) 2024 result = <2.0 ng/ml, on (b)(6) 2024 result = <2.0 ng/ml, on (b)(6) 2024, sid (b)(6) result = <2.0 ng/ml, on (b)(6) 2024 result = 5.2 ng/ml, on (b)(6) 2024 result = 8.5 ng/ml, on (b)(6) 2024 result = 17.7 ng/ml, on (b)(6) 2024, sid (b)(6) result = 7.8 ng/ml, on (b)(6) 2024, sid (b)(6) result = 27.7 ng/ml, on (b)(6) 2024, sid (b)(6) result = 3.6 ng/ml, on (b)(6) 2024, sid (b)(6) result = 20.4 ng/ml, on (b)(6) 2024 result = 11.3 ng/ml, on (b)(6) 2024 result = 10.5 ng/ml.On (b)(6) 2024, sid (b)(6), (b)(6) result = 6.0 ng/ml, on (b)(6) 2024, sid (b)(6), (b)(6) result = 10.6 ng/ml, on (b)(6) 2024, sid (b)(6) result = 5.3 ng/ml, on (b)(6) 2024, sid (b)(6) result = 2.1 ng/ml, on (b)(6) 2024, sid (b)(6) result = 4.8 ng/ml, on (b)(6) 2024, sid (b)(6) result = 8.7 ng/ml, on (b)(6) 2024, sid (b)(6) result = 6.0 ng/ml, on (b)(6) 2024, sid (b)(6), (b)(6) result = 4.3 ng/ml, on (b)(6) 2024, sid (b)(6), (b)(6) result = 6.6 ng/ml, on (b)(6) 2024, sid (b)(6) result = 6.9 ng/ml, on (b)(6) 2024, sid (b)(6), (b)(6) result = 8.1 ng/ml, on (b)(6) 2024, sid (b)(6), (b)(6) result = 2.1 ng/ml, on (b)(6) 2024, sid (b)(6), (b)(6) result = 2.1 ng/ml, on (b)(6) 2024 sid (b)(6), (b)(6) result = 2.1 ng/ml.No impact to patient management was reported.

Brand Name
ALINITY I TACROLIMUS REAGENT KIT
Common Device Name
ENZYME IMMUNOASSAY, TRACROLIMUS
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
sligo F91VY 44
EI  F91VY44
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
sligo F91VY 44
EI   F91VY44
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key20923553
Report Number3008344661-2024-00152
Device Sequence Number17466413
Product Code MLM
UDI-Device Identifier00380740154516
UDI-Public(01)00380740154516(17)251104(10)65269FP00
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K070820
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/04/2025
Device Catalogue Number09P42-20
Device Lot Number65269FP00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2024
Supplement Date Received by Manufacturer02/04/2025
Initial Report FDA Received Date12/13/2024
Supplement Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient Age16 YR
Patient SexUnknown